# SDR 2005FA0001516

- Difficulty date: September 20, 2005
- Submitted: November 10, 2005
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW16711
- Part serial: DATECODE600
- Condition: Defective
- Location: Engine
- Part time: 2,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE DISASSEMBLY FOR ROUTINE OVERHAUL, IT WAS NOTED THAT SOME NR 3 MAIN BEARING SURFACE MATERIAL HAD RELEASED FROM THE BEARING SHELL.  NO OTHER DEFECTS WERE NOTED RELATIVE TO THIS OCCURRENCE.  (K)
